MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP FITGUARD; GLOVE, EXAM, NITRILE, PF, LF, M

MEDLINE INDUSTRIES, LP FITGUARD; GLOVE, EXAM, NITRILE, PF, LF, M
Catalog Number TRG400M
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Discomfort (2330); Skin Inflammation/ Irritation (4545)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, "a team member experienced irritation" and "has developed visible rashes on both hands" after using the product.The facility reported "cortisone cream was applied" to manage symptoms.The individual subsequently "visited the emergency room and received steroids" for treatment and "to soothe the areas".The individual was reported to be doing "better after being provided with sensitive gloves." the facility reported, "due to the visible nature of the rash and ongoing discomfort, this raises concerns for product sensitivity." no additional information is available at this time.A sample has been requested for evaluation.It has been determined that the reported event caused or contributed to a serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, "a team member experienced irritation" and "has developed visible rashes on both hands" after using the product.

Brand Name
FITGUARD
Common Device Name
GLOVE, EXAM, NITRILE, PF, LF, M
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alexa huskisson
three lakes drive
northfield, IL 60093-2753
MDR Report Key25161843
Report Number1417592-2026-01213
Device Sequence Number15618515
Product Code LZA
UDI-Device Identifier10888277400580
UDI-Public10888277400580
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K051378
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTRG400M
Device Lot NumberAN504388506
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale